default-icon
Low testosterone and libido
I have done steroids twice. After end of every steroid cycle i do, i experience very low testosterone level and my libido totally crashes, i barely get erections .The second time i did my cycle, it didn't go well according to the plan and it is not going good now. It's been almost 3 and half months i've finished my last cycle and i'm experiencing very low libido and not able to get erections. I was also on hair treatment medicine which i googled and had side effects of low libido, but even after stopping the medicine i don't see any significant change . Pls help ! I'm very scared for my future.
403 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Send report
Next Steps
Direct Consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.